PERA-P Syrup MANUFACTURER/ MARKETER C Pharmaceuticals SALT COMPOSITION Paracetamol (250mg) + Promethazine (2.5mg) STORAGE Store below 30°C
PERA-P 250 mg/2.5 mg Syrup is a combination medicine used to treat common cold symptoms. It provides temporary relief from congestion and stuffiness in the nose. It also helps to relieve allergy symptoms like runny nose, sneezing, throat irritation, and watery eyes. PERA-P 250 mg/2.5 mg Syrup is taken with or without food in a dose and duration as advised by the doctor. It is better to take it with food to avoid stomach upset. The dose you are given will depend on your condition and how you respond to the medicine. You should keep taking this medicine for as long as your doctor recommends. If you stop treatment too early your symptoms may come back and your condition may worsen. Let your healthcare team know about all other medications you are taking as some may affect, or be affected by this medicine.
The most common side effect is allergic reactions which are temporary and usually resolve with time. Contact your doctor straight away if you are at all concerned about any side effects. It can also cause dizziness, so do not drive or do anything that requires mental focus until you know how this medicine affects you. Avoid drinking alcohol while taking this medicine as it can worsen your dizziness.
Never support self-medication or recommend your medicine to another person. It is beneficial to have plenty of fluids while taking this medication. Before taking it, you should tell your doctor if you have any liver diseases so that your doctor can prescribe a suitable dose for you. Also tell your doctor if you are pregnant, planning pregnancy or breastfeeding.
1. Antihistamines and decongestants
If you have a cold, antihistamines and decongestants can give you symptomatic relief with reduced nasal discharge, nose-blowing, sneezing, duration, and severity of symptoms. Some of the common examples include:
PERA-P 250 mg/2.5 mg Syrup is a combination medicine that effectively relieves symptoms of the common cold, such as a blocked nose, runny nose, watery eyes, sneezing, and congestion or stuffiness. It helps loosen thick mucus, making it easier to cough out. It also shrinks the blood vessels and provides rapid relief that lasts for several hours. These actions make breathing easier.
PERA-P 250 mg/2.5 mg Syrup is safe and effective. It usually starts to work within a few minutes, and the effects can last up to several hours. Take it as prescribed by your doctor, and do not stop using it unless you are advised otherwise.
Side effects of PERA-P Syrup
Most side effects do not require any medical attention and disappear as your body adjusts to the medicine. Consult your doctor if they persist or if you’re worried about them
Common side effects of PERA-P
How to use PERA-P Syrup
Take this medicine in the dose and duration as advised by your doctor. Check the label for directions before use. Measure it with a measuring cup and take it by mouth. Shake well before use. PERA-P 250 mg/2.5 mg Syrup may be taken with or without food, but it is better to take it at a fixed time.
How PERA-P Syrup works
Febrinil P 250 mg/2.5 mg Syrup is a combination of two medicines: Paracetamol and Promethazine which relieve common cold symptoms. Paracetamol is an analgesic (pain reliever) and antipyretic (fever reducer). It blocks the release of certain chemical messengers in the brain that are responsible for pain and fever. Promethazine is an antiallergic which relieves allergy symptoms like runny nose, watery eyes and sneezing.
It is unsafe to consume alcohol with Febrinil P 250 mg/2.5 mg Syrup.
CONSULT YOUR DOCTOR
Febrinil P 250 mg/2.5 mg Syrup may be unsafe to use during pregnancy. Although there are limited studies in humans, animal studies have shown harmful effects on the developing baby. Your doctor will weigh the benefits and any potential risks before prescribing it to you. Please consult your doctor.
SAFE IF PRESCRIBED
Febrinil P 250 mg/2.5 mg Syrup is probably safe to use during breastfeeding. Limited human data suggests that the drug does not represent any significant risk to the baby. For prolonged use and repeated doses of Febrinil P 250 mg/2.5 mg Syrup, observe the baby for excessive sleepiness.
Febrinil P 250 mg/2.5 mg Syrup may decrease alertness, affect your vision or make you feel sleepy and dizzy. Do not drive if these symptoms occur.
SAFE IF PRESCRIBED
Febrinil P 250 mg/2.5 mg Syrup is probably safe to use in patients with kidney disease. Limited data available suggests that dose adjustment of Febrinil P 250 mg/2.5 mg Syrup may not be needed in these patients. Please consult your doctor. However, caution is advised in patients with severe kidney disease as it may cause excessive sleepiness in them.
Febrinil P 250 mg/2.5 mg Syrup should be used with caution in patients with liver disease. Dose adjustment of Febrinil P 250 mg/2.5 mg Syrup may be needed. Please consult your doctor.
What if you forget to take Febrinil P Syrup?
If you miss a dose of Febrinil P 250 mg/2.5 mg Syrup, take it as soon as possible. However, if it is almost time for your next dose, skip the missed dose and go back to your regular schedule. Do not double the dose.